MathSciNet Relay Station
MathSciNet bibliographic data
MR796455 (87d:03130) 03E25 (03E35 03E65 04A25 54D15 54F05 54G20)
van Douwen, Eric K. Horrors of topology without ${\rm AC}$: a nonnormal orderable space. Proc. Amer. Math. Soc. 95 (1985), no. 1, 101–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement